Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

My father has COPD he is taking seflo.Is it proper ?

my father has COPD he is taking seflo 250 twice aday since two monthes , he is much better now, should he continue taking this drug or stop
Asked On : Tue, 18 Jan 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
hhhhiiiiiiii, copd is irreversible and progressive disease, so he must contue rx according to stage of copd...
Answered: Sat, 30 Apr 2011
I find this answer helpful
General & Family Physician Dr. Prasad's  Response
Hi Mohammed.... Welcome to healthcaremagic forum.
COPD is a chronic condition having exacerabations and remissions. Treatment is basically based on preventing exacerabation, treating the symptoms during these exacerabations and avoiding the risk factors that can precipitate them...
If your father is symptom free, consult your doctor, who will plan to taper the medications. If symptoms don't worsen, then the oral medication can be switched over to inhalers. Lifestyle modifications and risk factor control however needs to be continued..
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor